MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE 88 LEAD KIT, 60CM LENGTH; SCS LEAD

ABBOTT MEDICAL LAMITRODE 88 LEAD KIT, 60CM LENGTH; SCS LEAD
Model Number 3288
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2022-04602.It was reported that during a routine battery replacement procedure, heavy infection was observed at the ipg and lead site.As a result, the scs system was explanted to address the issue.
 
Additional Manufacturer Narrative
An event of infection was reported to abbott.It was conveyed that the infection originates at the ipg and lead site(s).The entire system was explanted; however, no explanted products were returned for analysis.As a result, a device history record was performed to review and confirm the sterility of the ipg and lead(s).Based on the documents reviewed, the source of the infection remains unknown.

Brand Name
LAMITRODE 88 LEAD KIT, 60CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key15307953
Report Number1627487-2022-04603
Device Sequence Number2710816
Product Code LGW
UDI-Device Identifier05414734406307
UDI-Public05414734406307
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2006
Device Model Number3288
Device Catalogue Number3288
Device Lot Number29106
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2022
Supplement Date Received by Manufacturer11/10/2022
Initial Report FDA Received Date08/28/2022
Supplement Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2004
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight109 KG